Pemphigus vulgaris triggered by glibenclamide and cilazapril

Ilan Goldberg, Aushrat Sasson, Andrea Gat, Avigdor Srebrnik, Sarah Brenner

Research output: Contribution to journalArticlepeer-review

Abstract

A case of pemphigus triggered by glibenclamide and cilazapril is described. The suspicion of drug induction was confirmed in a laboratory study in which a pemphigus-like effect was induced by glibenclamide in cultured human skin explants. Withdrawal of the drugs and their replacement by hydrochlorothiazide and metformin resulted in subsidence of the lesions and no appearance of new lesions. The laboratory study carried out to verify the suspicion of drug induced pemphigus and to confirm the diagnosis proved useful in the differential diagnosis in this case.

Original languageEnglish
Pages (from-to)153-155
Number of pages3
JournalActa Dermatovenerologica Croatica
Volume13
Issue number3
StatePublished - 2005

Keywords

  • Cilazapril
  • Drug-induced pemphigus
  • Glibenclamide
  • Pemphigus vulgaris

Fingerprint

Dive into the research topics of 'Pemphigus vulgaris triggered by glibenclamide and cilazapril'. Together they form a unique fingerprint.

Cite this